# SDR SWAA2022072831736

- Difficulty date: July 22, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Beam
- Part number: 141A550519
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CABIN FLOOR SUPPORT BEAM STA 344 HAS CORROSION AROUND HI-LOCK FASTENER AT BL 0 / [01] COMPLETED TABLE MEASUREMENT;[02] PERFORMED EA-22-153-01982;REFER TO FAULT TTG8Q00D7BW7;[03] C/W
